RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 28, Issue 5  


Subfields of hyperelliptic fields. I
A. I. Lapin
953
Representations of inverse semigroups by partial one-to-one transformations
I. S. Ponizovskii
989
One-sided boundary-value problems in the theory of analytic functions
E. I. Zverovich, G. S. Litvinchuk
1003
Congruence lattices on distributive lattices
L. N. Karolinskaya
1037
The factorization problem for operator functions
I. Ts. Gokhberg
1055
Sufficient conditions for the equivalence and orthogonality of Gaussian measures
V. G. Alekseev
1083
Duality in elliptic curves over a local field. I
O. N. Vvedenskii
1091
On the representation of continuous harmonic functions in the form of potentials
E. P. Dolzhenko
1113
An estimate for the growth of smooth functions
L. D. Ivanov
1131
On the problem of imbedding with a kernel without center
B. B. Lur'e
1135
Equimorphisms of hyperbolic spaces
V. A. Efremovich, E. S. Tikhomirova
1139
On the theory of the higher-dimensional Schrödinger operator
V. G. Maz'ya
1145
On the approximation of functions on closed sets by polynomials with entire coefficients
S. Ya. Al'per
1173
Uniform approximation on closed sets by entire functions
N. U. Arakelian
1187
A remark on the paper “The limiting behavior of compositions of measures in certain homogeneous spaces”
V. N. Tutubalin
1207
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019